# SDR 99ZZZX2781

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6770A
- Make and model: Cessna 172
- Aircraft serial: 28870
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL RIVETS SHEARED IN-FLIGHT.  LEFT ELEVATOR TORQUE TUBE TO FLANGE ON BELLCRANK.  PILOT WAS ABLE TO LAND, BUT REPORTED LOSS OF PITCH CONTROL EFFECTIVENESS.
